# SDR IPXA3578055

- Difficulty date: April 28, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 22,074 hours, 13,644 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545745
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-8, MAIN CARGO FLOOR PANEL 232XXF, HAS A TORN CORNER AT INSERT LOCATION.  FABRICATED NEW FLOOR PANEL IAW SREO B757-5320-9692-H.
